MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 POWERPICC; Peripherally Inserted Central Catheter (PICC)

C.R. Bard, Inc. (BASD) -3006260740 POWERPICC; Peripherally Inserted Central Catheter (PICC)
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported picc inserted in (b)(6) 2026 on a child with 3cg.Child was in hospital and found a piece of not sure if stylet or a small piece of picc in the patient.Additional information received on 25-aug the child is currently asymptomatic.An analysis by interventional radiologists and pediatric cardiac surgeons is underway to determine whether it is the best pec.The piccline was installed on (b)(6) and removed on (b)(6) 2026, but the distal metallic end of the guide is still in the intracardiac position.Additional information received on 28-aug the picc was inserted (b)(6) and the metallic fragment was identified on (b)(6).Xrays taken in april and may show the same fragment in the same location.The insertion records indicate the procedure was uncomplicated with no documented issues.P wave guidance was used throughout the procedure and remained functional until the final step, when the guidewire was withdrawn and the picc was trimmed at approximately 25 centimeters for the 10-year-old patient.The chu medical team evaluated three options: leave the fragment in place and monitor with follow-up imaging in 6 months surgical removal via sternotomy (considered high risk) radiologic retrieval through the inferior vena cava the medical team and family have decided to leave the fragment in place with a planned xray for (b)(6).
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
POWERPICC
Common Device Name
Peripherally Inserted Central Catheter (PICC)
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky sparks
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50714868
Report Number3006260740-2026-06596
Device Sequence Number15897368
Product Code LJS
UDI-Device Identifier00801741034466
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1174118
Device Lot NumberREKS0617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 YR
Patient SexUnknown